# SDR SWAA031381

- Difficulty date: June 20, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 56,878 hours, 55,540 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26078251
- Part serial: B0395
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AT ROTATION FELT NOSE VIBRATION, HEARD MATERIAL IMPACTING FUSELAGE.  FOUND, TREAD LOSS AT NR 1 NLG TIRE.  REMOVED AND REPLACED BOTH NOSE TIRE AND WHEEL ASSY PER MM.
